# SDR UPS97822394

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57799253N1
- Condition: Corroded
- Location: Bs 70-190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BELLY SKIN FS 70 TO 190 LONG 31R TO 31L EXCESSIVE CORROSION.  REMOVED AND REPLACED BELLY SKIN IAW SRM 51-1-21.
